Strong limit theorems for weighted sums of NOD sequence and exponential inequalities
Bull. Korean Math. Soc. 2011 Vol. 48, No. 5, 923-938
Printed September 1, 2011
Xuejun Wang, Shuhe Hu, and Andrei I. Volodin
Anhui University, Anhui University, University of Regina
Abstract : Some properties for negatively orthant dependent sequence are discussed. Some strong limit results for the weighted sums are obtained, which generalize the corresponding results for independent sequence and negatively associated sequence. At last, exponential inequalities for negatively orthant dependent sequence are presented.
Keywords : strong convergence, negatively associated random variables, negatively orthant dependent random variables, exponential inequality
MSC numbers : 60F15, 60E15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd